# SDR TRAX200701737

- Difficulty date: November 16, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 6,633 hours, 4,346 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG UPPER INBOARD T/R SLIDER TRACK BROKEN.  INSTALLED  NEW LT ENG UPPER INBD T/R SLIDER TRACK IAW REO 670-78-34-0293.
